岩土工程学报
 
 
       首 页   期刊介绍    编委会    基金理事会    编辑部    征稿征订    微刊阅读    联系我们    留言板    English
岩土工程学报  2017, Vol. 39 Issue (6): 1022-1029    DOI: 10.11779/CJGE201706007
论文 最新目录| 下期目录| 过刊浏览| 高级检索 |
饱和半空间表面无限长梁的沉降变形
王鹏1, 史吏2, 张丙钦1, 谷川1
1. 温州大学建筑工程学院,浙江 温州 325035, 2.浙江工业大学建筑工程学院,浙江 杭州 310014
Bending consolidation of an infinite beam of finite width resting on a saturated poroelastic halfspace
WANG Peng1, SHI Li2, ZHANG Bing-qin1, GU Chuan1
1. College of Civil Engineering and Architecture, Wenzhou University, Wenzhou 325035, China;
2. College of Civil Engineering and Architecture, Zhejiang University of Technology, Hangzhou 310014, China

版权所有 © 2010 水利部交通部国家能源局南京水利科学研究院
 编辑部地址:南京市虎踞关34号《岩土工程学报》编辑部
邮编:210024 电话:025-85829534,85829556 E-mail: ge@nhri.cn
苏ICP备05007122号-6